# SDR SWAA2023080974778

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SHIELD IS CORRODED FROM BS 767-767+16 RBL 20 WL 157<[01] UPDATED MEASUREMENTS TABLE;[02] NOT FOUND ALLOWABLE ON SRM; PART WILL BE REPLACE PER SRM 51-10-02-0G-0; STEP 9;[03] REMOVED FWD SHIELD FROM AFT CARGO COMPARTMENT FROM BS 767 TO BS 794.25 IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FWD SHIELD IAW SRM 51-40-05-0G-0 AND DWG 146A0081;ID:0025; REV:A; REQUEST OK TO INSTALL;[04] VERIFIED MEASUREMENT TABLE. OK TO INSTALL PART;[05] OK TO INSTALL PART;[06] STARTED TO INSTALL IAW SRM 51-40-02 DWG 146A0081;ID:0025; REV:A;[07] APPLIED TOP COAT BMS-10-11 TYPE 2 IAW AMM 51-21-73-370-804 AT SHIELD BEFORE INSTALLED;[08] VERIFIED CORRECTIVE ACTION 7;[09] APPLIED CIC AT SHIELD IAW SOPM 20-41-05.REQ. OK TO INSTALL SHIELD;[10] VERIFIED CORRECTIVE ACTION 9. OK TO INSTALL SHIELD;[11] INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV:A;[12] VERIFIED CORRECTIVE ACTION 11;[13] VERIFIED MEASUREMENT TABLE
